Jump to content

Rainey24

Newbie
  • Content Count

    9
  • Joined

  • Last visited

  1. I hope you had a fantastic day :)

  2. Wow, I wanted to just post a positive for Lexapro as when I was first considering taking any meds for my anxiety I scoured these boards for hope and so I want to offer it to anyone. Not that Lexapro is the only viable choice, but rather, that seeking help was a huge step in getting my life back. For the past two years I have been debilatated by severe anxiety and when the nightmares got so bad I couldn't take it, I broke down and went to my doctor. We tried P axil first but I wasn't able to deal with the awful side effects. So we switched to Lexapro. I have had no side effects except some very MINOR sexual side effect. And my doctor said if that doesn't get better we'll discuss another option. But honestly, it's a small price to pay for the peace and happiness and renewed sense of enjoyment from life that I have. I feel as though the last two years of my life I was living in a fog and now I'm awake. Praise God! So to all out there looking for a little bit of encouragement, there is hope out there and don't be afraid to talk about it with someone. Things can get better! Thanks to all who reply and answer to post on this forum, it truly can be an incredible help. HEalth and happiness to all! Rainey24
  3. i am terrified of antidepressants, I have heard so many bad things. How many of you take this drug and has it helped? I just want to get well w/o meds, but these symptoms I have are making me think I am losing my mind or have some horrible disease. Stephanie, Don't fear the medication. I too struggled for YEARS with not wanting to go the med route and finally found myself at the end of my rope physically and mentally, as it sounds like you are as well. Trust your body. It needs some help. I don't take Cymbalta but I have heard good things about it. Just one word of advice.....take a low dose slowly to acclimate yourself to it. I took the full 20 mg of my medication and after three days I couldn't get out of bed the side effects were so bad. I wish I would have started with 1/2 a pill for at least a week. Especially if you're nervous about taking it, ask your doctor about going with the lowest dose possible and work your way up to a level that works for you. Blessings, Rainey24
  4. I just went to my GP when my anxiety got out of control and she was able to prescribe me something and she did recommend I see a counselor or someone to talk to but not a psychologist exactly. I would definitely go see your GP. They know your medical history better anyway and can possibly explore health reasons why your anxiety is getting so bad. Good luck and hang in there. I understand your desperation and there is hope! Blessings, Rainey24
  5. After reading a few posts, it seems like some others may be dealing with the same thing I am. Does your spouce blame him or herself for our having to be treated for anxiety? I started medication just 5 days ago and it's all I hear!!! He throws little snide comments out to make me feel guilty for being on them and I know that just stems from his feeling responsible in some way and feeling helpless. Anyone have any good advice on how to approach this with our spouces? I actually couldn't take my 5th pill last night as I just couldn't deal with the side effects any longer. I will call my dr. on monday and see if we can't try another medication! I just couldn't function and as a mother of three, that's not an option. Thanks, Rainey24
  6. Thanks for your post! May I ask what mg. you are taking? I was taking 20 mg until last night I broke my pill in 1/2 so closer to 10 mg now and I feel MUCH better today. My headache is gone too and just some mild nausea. I think I'll stick with this dosage for a while and then increase later. ANyway...thanks again!
  7. I know that the first week of starting Paxil and the first week of increasing the dosage were awful for me. Then after about a week, it was like a light suddenly went on in my head, and things were better. Your post really helped me! I'm new to the forums too and just started Paxil 4 days ago and I'm wondering if the anxious feelings were better than these side effects!!! But I am taking the 20 mg and my dr. never told me to start slowly so just last night I broke my tablet in 1/2 and will do that for a while. Already this morning I feel somewhat better. Reading your post just helped to hang in there. I'm not a very patient person and even though I KNOW this takes time, I don't like feeling even worse!!! Thanks, Rainey24
  8. I'm new to these forums and I just started taking Paxil 4 days ago. I'm just hoping some of you could reply and give me some positive feedback about how the medicine helps and if and when some of the side effects got better? The side effects are so annoying I need to know that in the long run that sticking with this is the best thing for me. I'm starting to think living my life anxious was better than this. In fact, I haven't noticed it helping as of yet either. I know that can take many weeks to kick in. Please, just share your first time on med stories and lend a little encouragement. I'm desperate!!!! Thanks, Rainey24
  9. HI, My name is Rainey24 and I just found these forums this morning. Recently diagnosed with GAD so looking for some answers to questions and just general support. Thanks for such a great group of members! Thanks, Rainey24
×
×
  • Create New...